Alert archive / Texas / Special Weather Statements in 2021

Special Weather Statement, NWS Austin/San Antonio, TX

May 17, 2021Dimmit County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 17, 2021, 9:40 PM CDT for Dimmit County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2021, 9:40 PM CDT (02:40 UTC)
Expired
May 17, 2021, 10:30 PM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 107 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2021-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2021-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3577 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

219 
WWUS84 KEWX 180240
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
940 PM CDT Mon May 17 2021
 
TXZ218-219-228-180330-
Frio TX-Dimmit TX-Zavala TX-
940 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHEASTERN ZAVALA AND
SOUTHWESTERN FRIO COUNTIES UNTIL 1030 PM CDT...

At 939 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Big Wells to near Chupadera
Ranch Airport. Movement was east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Carrizo Springs, Dilley, Big Wells, Asherton, Chula
Vista-River Spur, Derby, Hilltop, Las Colonias, Winter Haven,
Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill,
Divot, Loma Vista, Gilson Groves, Catarina and Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2831 10011 2878 9983 2882 9908 2864 9917
      2864 9939 2821 9940 2820 10011
TIME...MOT...LOC 0239Z 272DEG 11KT 2867 9956 2822 10004 

$$

BRADY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 17, 9:18 PM CDT, 22 minutes earlier.

Area forecast discussion, May 17, 9:18 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
918 PM CDT Mon May 17 2021

.UPDATE...
Quick forecast update. The main change was to adjust PoPs and QPF from
now through about 1 am. The highest PoPs and QPF are now centered
around Zavala and Dimmit county where ongoing convection is producing
a lot of lightning and some moderate to heavy rainfall. Mesoscale
models are still all over the place, but the new 00z HRRR and new 00z
generally suggest that most areas other than the Rio Grande will stay
dry through much of the night. Earlier model runs developed an MCS
and brought it across our area during the early morning hours on
Tuesday. The 00z HRRR takes the storms across northwest Texas now
and forms an MCS out of them and drags that into our Hill Country
counties early Tuesday afternoon. It then continues moderate to heavy
rainfall across the I-35 corridor and points northward through the
evening until around 11pm tomorrow night. The new NAM on the other
hand creates an MCS over Mexico late tonight and moves it across
Maverick, Zavala, and Dimmit Counties. The model may have picked up
on whatever is causing the current convection and may just be running
a few hours later. Both models generate a large MCS across the Rio
Grande and/or Hill Country late Tuesday night and brings it through
our area during the day on Wednesday.

For this update have followed the mesoscale models and radar trends,
dropping PoPs for much of the I-35 corridor and Coastal Plains
through the evening. Have maintained Chance PoPs (around 30%-40%) for
the early morning hours across much of the area to cover any
potential new development.

&&

.PREV DISCUSSION... /ISSUED 659 PM CDT Mon May 17 2021/

UPDATE...
A Severe Thunderstorm Watch has been added for Dimmit, Frio,
Maverick, and Zavala Counties. An outflow boundary from convection
across the I-35 corridor earlier in the day is interacting with a
very conducive environment for storms and has produced one Severe
Thunderstorm already that is drifting to the southeast across the
eastern portion of Dimmit County.

AVIATION...
A complicated forecast for the TAFs, especially when it comes to
convection. Addressing the easy part in general expect VFR skies this
evening across the I-35 corridor. Some localized MVFR clouds have
developed over Bexar County for SAT/SSF but do not expect those to
last more than an hour or two. With the moist atmosphere in place
MVFR ceilings are likely at all TAF sites around 06z and should last
through the mid-morning hours on Tuesday. With respect to convection
have based the inclusion of PROB30 groups on a consensus of
mesoscale models which show convection along the Rio Grande this
evening, with a possible second round developing later tonight.
These storms will generally move to the east overnight and into the
I-35 corridor by the early morning hours on Tuesday. It is important
to note that the convective forecast with this TAF package is very
low confidence as mesoscale boundaries and small changes will have a
large impact on the timing of convection tonight into Tuesday. Winds
will generally continue out of the southeast.

PREV DISCUSSION... /ISSUED 319 PM CDT Mon May 17 2021/

SHORT TERM (Tonight through Wednesday Night)... An upper level low
was centered near the Four Corners area this afternoon. The low level
flow was from the southeast and the airmass over South Central Texas
remains warm and moist. A line of thunderstorms stretched across the
eastern half of the area moving toward the south. These storms have
been just short of severe and this activity will continue for the
next several hours. The next focus will be out west where we have
just issued a Tornado Watch for Val Verde County. Convection has
started to initiate over West Texas and the mountains in northern
Mexico. Conditions are favorable for severe thunderstorms with
tornadoes possible. In addition to tornadoes very large hail is
possible this evening. Convection will continue to be likely
overnight. Deep moist air is in place with PW values in excess of 1.5
inches across the southern half of the area. This will start an
extended period of possible locally heavy rain. The upper and lower
patterns will remain virtually unchanged through Thursday morning. As
the upper low moves slowly to the northeast over the next 48 hours
or so, we expect multiple rounds of showers and thunderstorms
Tuesday and Wednesday. There will be ample instability and sufficient
deep layer shear for strong to severe storms both Tuesday and
Wednesday. The better chances for severe will be Tuesday across the
northeastern part of the CWA. Locally heavy rain will continue to be
possible. With the multiple rounds of convection we expect rainfall
totals to be eight to ten inches along I-35 from Austin through
Williamson County. Outside of this area, two to six inches with
locally higher amounts is possible as far west as Kerr, Medina, and
Frio Counties. Lesser amounts are likely farther west.

LONG TERM (Thursday through Monday)...
Another upper level low will move onto the west coast Thursday
keeping Texas in the unstable southwesterly upper flow through the
weekend. While the low level flow will remain southeasterly, the
extreme moisture will retreat to the east. This will mean the locally
heavy rain threat will come to an end Thursday afternoon. However,
rain chances will continue. For the end of the week convection should
be more diurnally driven with higher POPs during the daytime periods
and lower POPs overnight. It's a little early for forecasting any
severe potential, but this is climatologically the peak of our
severe season and the threat may come into better focus over the next
few days.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  71  83  69  79 /  40  40  90  80  80
Austin Bergstrom Intl Airport  86  71  84  69  79 /  40  40  80  80  80
New Braunfels Muni Airport     87  73  85  70  81 /  30  40  80  70  80
Burnet Muni Airport            84  69  81  68  79 /  30  40  90  60  70
Del Rio Intl Airport           94  71  93  72  86 /  10  40  20  30  60
Georgetown Muni Airport        85  70  82  68  79 /  40  40  80  70  80
Hondo Muni Airport             89  71  86  70  80 /  20  50  60  50  80
San Marcos Muni Airport        86  72  84  68  80 /  30  40  80  70  80
La Grange - Fayette Regional   86  73  86  71  81 /  50  30  80  70  90
San Antonio Intl Airport       86  72  84  70  81 /  30  40  80  60  80
Stinson Muni Airport           89  73  86  71  81 /  20  40  70  60  90

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday afternoon for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Frio-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-
Llano-Medina-Travis-Williamson-Wilson.

&&

Short-Term/Aviation...Treadway
Long-Term...Brady
Hazardous weather outlook, May 17, 7:25 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
725 PM CDT Mon May 17 2021

TXZ171>173-183>194-202>209-217>225-228-190030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
725 PM CDT Mon May 17 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.
Strong to severe thunderstorms are ongoing over parts of the
southern Edwards Plateau and Rio Grande Plains this evening.
Large hail and damaging winds are the primary hazards. An isolated
tornado cannot be ruled out west of a Rocksprings to Eagle Pass
line this evening.

A flash flood watch is also in effect for tonight for the eastern
half of South Central Texas...or along and east of a line from
Mountain Home to Dilley. The heavy rain threats for tonight will
be isolated, but should increase over much of the watch area
Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Several rounds of showers and thunderstorms are possible through
the week, especially Tuesday through Thursday. Thunderstorms
could be strong to severe at times, and there is a slight risk of
severe storms generally north of I-10 on Tuesday.

A flash flood watch is in effect east of a Mountain Home to
Dilley line through 1 PM CDT Thursday. Daily rainfall amounts of
1 to 4 inches are possible, and portions of Central Texas could
end up with multiple day rainfall totals in excess of 8 inches.
These heavy rainfall totals will likely send some area rivers and
streams into minor or moderate flood stages.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather and/or flash flooding
to the National Weather Service.

In the hours before

Special weather statement, May 17, 6:08 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
608 PM CDT Mon May 17 2021

TXZ183-180000-
Val Verde TX-
608 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 700 PM CDT...

At 608 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Terrell County Gas Plant, or 19 miles northeast of
Dryden, moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for south central
Texas.

LAT...LON 3029 10176 3029 10135 2995 10142 3005 10176
TIME...MOT...LOC 2308Z 277DEG 27KT 3021 10185

BRADY
Special weather statement, May 17, 6:11 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
611 PM CDT Mon May 17 2021

TXZ228-180000-
Dimmit TX-
611 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DIMMIT COUNTY UNTIL
700 PM CDT...

At 611 PM CDT, Doppler radar was tracking a strong thunderstorm near
Catarina, or 10 miles south of Big Wells, moving north at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Big Wells, Brundage, Las Vegas, Catarina and Chaparral Wildlife
Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2864 9971 2864 9939 2835 9939 2835 9961
TIME...MOT...LOC 2311Z 177DEG 9KT 2842 9954

BRADY
Special weather statement, May 17, 6:46 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
646 PM CDT Mon May 17 2021

TXZ228-180030-
Dimmit TX-
646 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
730 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm near
Light, or 18 miles south of Big Wells, moving south at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Light, Chaparral Wildlife Management Area and Catarina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2835 9961 2835 9939 2821 9940 2820 9949
      2820 9962
TIME...MOT...LOC 2346Z 359DEG 14KT 2830 9953

BRADY
Special weather statement, May 17, 7:46 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
746 PM CDT Mon May 17 2021

TXZ228-180130-
Dimmit TX-
746 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
830 PM CDT...

At 745 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Gilson Groves, or 21 miles northwest of Encinal,
moving southeast at 10 mph.

Penny size hail will be possible with this storm.

Locations impacted include...
Gilson Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2828 9976 2830 9954 2821 9948 2820 9949
      2820 9975
TIME...MOT...LOC 0045Z 332DEG 7KT 2823 9964

BRADY
Special weather statement, May 17, 8:44 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Mon May 17 2021

TXZ217-218-228-180230-
Maverick TX-Dimmit TX-Zavala TX-
844 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...DIMMIT
AND SOUTHWESTERN ZAVALA COUNTIES UNTIL 930 PM CDT...

At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Chula Vista-River Spur to 15 miles south of El
Indio. Movement was southeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Carrizo Springs, Asherton, Las Colonias, Winter Haven,
Chula Vista-River Spur, Cometa, Brundage, Carrizo Hill, Gilson
Groves, Catarina and Farias Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
      2835 10032 2873 10007 2884 9972 2821 9945
      2820 10021
TIME...MOT...LOC 0144Z 331DEG 13KT 2867 9981 2829 10038

BRADY
Special weather statement, May 17, 9:40 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
940 PM CDT Mon May 17 2021

TXZ218-219-228-180330-
Frio TX-Dimmit TX-Zavala TX-
940 PM CDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHEASTERN ZAVALA AND
SOUTHWESTERN FRIO COUNTIES UNTIL 1030 PM CDT...

At 939 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Big Wells to near Chupadera
Ranch Airport. Movement was east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Carrizo Springs, Dilley, Big Wells, Asherton, Chula
Vista-River Spur, Derby, Hilltop, Las Colonias, Winter Haven,
Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill,
Divot, Loma Vista, Gilson Groves, Catarina and Las Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2831 10011 2878 9983 2882 9908 2864 9917
      2864 9939 2821 9940 2820 10011
TIME...MOT...LOC 0239Z 272DEG 11KT 2867 9956 2822 10004

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:14 PM CDTSevere Thunderstorm WarningEWXDimmit26 min
May 17, 7:46 PM CDTSpecial Weather StatementEWXDimmit44 min
May 17, 8:44 PM CDTSpecial Weather StatementEWXDimmit46 min
May 17, 9:36 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
May 17, 10:10 PM CDTSpecial Weather StatementEWXFrio50 min
May 17, 10:39 PM CDTAreal Flood AdvisoryEWXDimmit, Frio, Zavala2 hr
May 17, 10:47 PM CDTSpecial Weather StatementEWXDimmit28 min
May 18, 9:56 AM CDTSpecial Weather StatementEWXReal49 min
May 18, 10:29 AM CDTSpecial Weather StatementEWXKerr46 min
May 18, 11:35 AM CDTSpecial Weather StatementEWXReal55 min
May 18, 11:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real, Val Verde5 hr
May 18, 12:54 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall51 min
May 18, 1:29 PM CDTSpecial Weather StatementEWXBlanco, Kendall46 min
May 18, 1:51 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Kendall54 min
May 18, 2:01 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Medina3 hr
May 18, 2:38 PM CDTSpecial Weather StatementEWXComal, Hays67 min
May 18, 2:46 PM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 18, 2:46 PM CDTSevere Thunderstorm WarningEWXComal, Hays59 min
May 18, 3:04 PM CDTSpecial Weather StatementEWXWilson41 min
May 18, 3:35 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe55 min
May 18, 3:36 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
May 18, 3:40 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Hays, Travis65 min
May 18, 3:59 PM CDTFlash Flood Warning Considerable damage threatEWXComal3 hr
May 18, 3:59 PM CDTSpecial Weather StatementEWXGonzales46 min
May 18, 4:24 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe66 min
May 18, 4:27 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Travis63 min
May 18, 4:39 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca66 min
May 18, 4:48 PM CDTTornado WarningEWXLavaca27 min
May 18, 5:03 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
May 18, 5:15 PM CDTSpecial Weather StatementEWXWilson45 min
May 18, 5:21 PM CDTFlash Flood Warning Considerable damage threatEWXCaldwell, Gonzales, Guadalupe3 hr
May 18, 5:28 PM CDTAreal Flood AdvisoryEWXFrio3 hr
May 18, 5:29 PM CDTSpecial Weather StatementEWXFrio46 min
May 18, 5:31 PM CDTSpecial Weather StatementEWXLee44 min
May 18, 5:35 PM CDTSpecial Weather StatementEWXGonzales40 min
May 18, 5:39 PM CDTSpecial Weather StatementEWXFayette51 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio24 min
May 18, 6:06 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
May 18, 6:14 PM CDTTornado WarningEWXFayette31 min
May 18, 6:26 PM CDTTornado WarningEWXFayette34 min
May 18, 6:39 PM CDTTornado WarningEWXLavaca51 min
May 18, 6:41 PM CDTTornado Warning Tornado observedEWXFayette34 min
May 18, 6:44 PM CDTFlash Flood Warning Considerable damage threatEWXFayette, Gonzales, Lavaca8 hr
May 18, 6:53 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson3 hr

Nearby

Special Weather Statements in Texas, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.